I have a 10 year old son that has been having these awful croup attacks, where he gets stridor breathing. He's been getting these attacks since he was 4 months old. They are very scary. I don't know what to do. These attack come around mid October to January. He has asthma, acid reflux, and Hay Fever. He is on albuterol when needed and advair, singulair,claritin, Prylosec,and occasional Tums. He's seen the pulmonologist and nothing. They can't find whats causing his attacks. They suggested air purifiyer. I went a bought 2 of them for his room and for any other room he is in. I also have a 5 year old son that is also heading the same way as his brother. Please can someone help me. I cannot eat or sleep when the months Oct-Jan are around. I'm so worried, because October is just around the corner. I also wanted to state that there is never any warning that the attacks are comming. Is there any med. that I could ask from my doctor to have at home. So far the only thing I have for my boys is Pediapred in a syrup. That is the only thing my doctor has given me for the attacks. Please Help!!!
This is obviously a significant and scary problem for you and your family. Since you have already seen a pulmonologist, one suggestion for you is to bring your son(s) to National Jewish Medical and Research Center, in Denver. Here the problem would be further evaluated. You would be given an action plan both for prevention and treatment of this problem. We see children like this all the time. If this is of interest, you may want to talk with your son
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.